advertisement
Question
Posted by: Anne | 2010/11/20

Mestruation on Microval

I am currently on Microval (still breastfeeding) but having a full blown week of mestruation every other week. Can I take something else instead, and is that normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular bleeding can occur. You could use the injectable.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anne | 2010/11/23

Anony... did you leave the pil, is that how you got pregnant again? or did you fall pregnant while stil on it?

Reply to Anne
Posted by: Anne | 2010/11/23

Thank you

Reply to Anne
Posted by: Anony | 2010/11/22

I was also using microval and breastfeeding at the same time and I also have those abnormal periods at a point whereby I will be on period this week and a next week they will dissapear and again they will come back and now i just discovered I am pregnant and my baby is 7mths old.So my advice to you if you are sexually active drink the pills everyday or look for other option because you dont want to endup like me.I was waiting for my next period and I was going to use injection and now I cant due to I have a bun in an oven

Reply to Anony
Posted by: gynaedoc | 2010/11/22

Irregular bleeding can occur. You could use the injectable.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement